# SDR A6WA201643515

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE CLIPS, 4 CRACKED AT FS 280.00 & LBL 12.  REPAIRED FLOORBEAM ANGLE CLIPS, 4 AT FS 280.00 & LBL 12 IAW REO 601R-53-11-136.
